I took the active pills for three weeks and then skipped the placebo pills and got my period the third day of what should've been placebo and since, I have been bleeding through 2 weeks of active pills with it being extremely heavy the past 7 days and horrible cramping. What should I do/ is there a way to stop it?
Have you called your MD or gone to an urgent care... not sure how heavy is heavy... also if just started BC pills they don't work to prevent pregnancy right away and even then If taken with other drugs they can be deactivated and you can get pregnant such as certain antibiotics... I know first hand... with bleeding and cramping could even be miscarriage. ..you should seek professional help. ..this could be serious but with out all the info I can only speculate. ..hope things work out and u feel better... good luck. :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 27 Nov 2014 • 1 answer
Updated 7 Jul 2017 • 2 answers
Updated 9 Jun 2015 • 2 answers
Updated 28 Oct 2015 • 1 answer
Updated 13 Nov 2015 • 1 answer